MathSciNet Relay Station
MathSciNet bibliographic data
MR2218544 34A60 (47H04 47H10 47N20)
Dhage, B. C. A general multi-valued hybrid fixed point theorem and perturbed differential inclusions. Nonlinear Anal. 64 (2006), no. 12, 2747–2772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement